Medicine

Last updated on: May 5th, 2021

Hi there!

You’re looking at a multiple-choice question from QBank Prepper (the newest of four distinct learning formats available in Clinical Odyssey). Try it out, and have fun improving your clinical skills.

Adverse Effects of Drugs V

A 25-year-old man is brought to the emergency department because of an overdose. He has central chest pain. He is diaphoretic, agitated, and confused. His temperature is 39 °C (102.2 °F), pulse is 130/min, and blood pressure is 180/90 mm Hg. Examination of the pupils show mydriasis with minimal reactivity to light. Tone is normal. There is no clonus but reflexes are brisk. Abdominal examination shows increased bowel sounds. An ECG shows ST elevations in leads V1-V4. Which of the following medications is the most likely cause of his presentation?

Want to continue practicing?

Subscribe to Clinical Odyssey today.
  • Enjoy unlimited access to 700+ learning modules.
  • Safely improve your skills, anytime and anywhere.
  • Get answers to your follow-up questions from practicing physicians.
Learn more ➜